The second pinching theorem for hypersurfaces with constant mean curvature in a sphere

Hongwei Xu Zhejiang University Zhiyuan Xu Zhejiang University

Differential Geometry mathscidoc:1609.10348

Mathematische Annalen, 356, 869–883, 2013
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-09-29 13:25:12 uploaded by xuhw ] [ 1032 downloads ] [ 0 comments ]
@inproceedings{hongwei2013the,
  title={The second pinching theorem for hypersurfaces with constant mean curvature in a sphere},
  author={Hongwei Xu, and Zhiyuan Xu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160929132512067567058},
  booktitle={Mathematische Annalen},
  volume={356},
  pages={869–883},
  year={2013},
}
Hongwei Xu, and Zhiyuan Xu. The second pinching theorem for hypersurfaces with constant mean curvature in a sphere. 2013. Vol. 356. In Mathematische Annalen. pp.869–883. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160929132512067567058.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved